Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 25, No. 1, 2009 · Contents

Vladmir Samodivkin:
Acyclic numbers of Graphs

Horst Brunotte:
On Garcia numbers

Ekaterina Khrebtova and Dmitry Malinin:
On finite linear groups stable under Galois operation

M. Hashemi:
On the automorphism of a class of groups

Daniel Breaz, M. K. Aouf and Nicoleta Breaz:
Some properties for Integral operators on some analytic functions with complex order

Ta Viet Ton:
Dynamics of species in a nonautonomous Lotka-Volterra system

R. N. Rath, N. Misra and S. K. Rath:
Sufficient conditions for oscillatory behaviour of a first order neutral difference equation with oscillating coefficients

Eszter Gselmann:
Recent results on the stability of the parametric fundamental equation of information

Wang Meiling and Liu Lanzhe:
Lipschitz Estimates for Multilinear Commutator of Littlewood-Paley Operator

M. O. Olatinwo:
Some Unifying Results on Stability and Strong Convergence for Some New Iteration Processes

Gbenga Akinbo and Olusegun Owojori:
On the existence of unique common fixed points for certain classes of weakly compatible maps in normed linear space

Lovejoy S. Das, Ram Nivas and Mohd. Nazul Islam Khan:
On submanifolds of codimension 2 immersed in A HSU - quarternion manifold

Andreea Olteanu:
Legendrian warped product submanifolds in generalized Sasakian space forms

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 20 Apr 2009. Last modified: 11 May 2009.

© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition